Items where Author is "Paolucci, Samuel"

Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | Title | No Grouping
Jump to: 2004 | 2002
Number of items: 2.

2004

Suslov, Sergey A. and Paolucci, Samuel (2004) Stability of non-Boussinesq convection via the complex Ginzburg-Landau model. Fluid Dynamics Research, 35 (3). pp. 159-203. ISSN 0169-5983

2002

Suslov, Sergey A. and Paolucci, Samuel (2002) A Petrov-Galerkin method for flows in cavities: enclosure of aspect ratio 8. International Journal for Numerical Methods in Fluids, 40 (8). pp. 999-1007. ISSN 0271-2091

This list was generated on Fri Apr 10 00:33:41 2020 AEST.